| Model Number |
2R8546 |
| Medical Device Problem Codes |
Crack (1135); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system, non-dehp continu-flo solution set had a crack or break in an unspecified rigid component.Additionally, it was noted that there was a separation between two bonded components.This occurred during patient infusion in a neonatal intensive care unit (nicu).There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H11: the device was received for evaluation.A visual inspection was performed, and it was noted that there was a separation between the tubing and the clearlink luer activated.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.